Thread: Dbol only - why not?
03-10-2005, 08:21 AM #1New Member
- Join Date
- Mar 2005
Dbol only - why not?
Ok, I am a newbie, and have posted a couple of messages, with some interesting answers, but I'm still very confused - although it's becoming clearer slowly as I read and research.
What I haven't been able to find yet, is why a dbol -only first cycle is bad. Can anyone explain to me?
And another thing - so many bitch about Mick Hart - what actually is it that ppl don't like about him?
03-10-2005, 08:27 AM #2
03-10-2005, 08:30 AM #3
yes as asymmetrical said. i have done a dbol only cycle when i was 18, way before i had AR and knew what i was doing. it was a bad idea. you gain like 15lbs but its bloated look and alot of water. when i stopped it was gone real quick.
03-10-2005, 08:36 AM #4
03-10-2005, 08:44 AM #5New Member
- Join Date
- Mar 2005
Ah, thanks guys. It's starting to make sense now. It's amazing how hard it often is just to get a simple answer - LOL. Thanks again.
03-10-2005, 08:48 AM #6
03-10-2005, 04:34 PM #7
Dbol generally isn't used for more than 4 weeks due to liver toxicity issues. Nor are dosages over 50mg or so common for the same reasons. As others have said, most of the gains are water and quickly vanish, leaving your testosterone production shut down or nearly so, so that you can end up even smaller than when you started.
Dbol has its good side, though. It is excellent for putting on the water before your real drugs kick in. The extra fluid in the joints helps protect them from the increased loads you put on them with the strength increases of your injectables. It also gives you a tremendous sense of well being and confidence, FWIW. But it is to be regarded as only an extra thing, not the heart of an effective cycle. In fact, the final results from, say, a test/deca /dbol cycle and test/deca only are probably negligible.
One interesting side note... I suffer from Crohn's disease... a hyperactivity of the immune system that causes the body to react strongly against normal, beneficial intestinal bacteria and protein-rich food, causing severe ulcerations on the walls of the colon, and constant diarrhea and passing blood when it is flaring up. Normally this is treated with a drug whose name I forget but is very very expensive. I find that 3 days of dbol at 50mg clears an attack up pretty good.
03-10-2005, 04:39 PM #8Originally Posted by asymmetrical1
asymmetrical is right
03-10-2005, 04:46 PM #9Originally Posted by asymmetrical1
03-10-2005, 05:20 PM #10
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)